It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Lung & Respiratory Disorders / COPD Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 11-08-2011, 07:07 AM   #1
Member
(female)
 
Join Date: Oct 2011
Location: orlando, florida
Posts: 68
mamasnug HB Usermamasnug HB User
Bronchitius and Augumentin and nasuea

I have early COPD from smoking. I have yet another bout of bronchitus. The Augmentin I'm on really upsets my stomach. Anyone else have this issues and how do you get around this? I can not stop the meds, of obvious reasons. I can handle the nightly dose, taken before bed. But the one in the morning --- ugh. I tried taking it with food but it did not help. I have a 10-day supply but knowing me, I will wind up on this for nearly a month, it takes that long for me to kick it now. A bad drug for the tummy and intestines.

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



janewhite1 (8), ladybud (7), quincy (6), pegkro (6), murray76 (5), friday49 (5), sk84life (5), writeleft (4), hypatia (4), Apollo123 (4)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (855), janewhite1 (823), Titchou (769), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (654), BlueSkies14 (610)



All times are GMT -7. The time now is 09:59 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!